# SDR IPXA2572409

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N53612
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FLOORBOARD 251XBF EDGE DAMAGE.  REPLACEED FLOORBOARD IAW EO B757-5320-9692-H.
